# SDR C2XA07IA229

- Difficulty date: November 1, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145LR
- Aircraft serial: 145149
- Aircraft time: 20,408 hours, 15,285 cycles
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Resistor
- Part number: 2305885401
- Condition: Loose
- Location: Lt Engine Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 2185 - DURING CLIMB THE CREW REPORTED THAT ENGINE 1 WAS SURGING ON TAKEOFF AND LOST 5% ON N1.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND RE-SECURED THE TRIM RESISTOR IN THE ENGINE 1 -A- HARNESS, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
